# SDR ALG2004F00015

- Difficulty date: March 20, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N647AL
- Make and model: Bell 407
- Aircraft serial: 53357
- Engine: Allsn 250C47B
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 407375006101
- Part serial: 0220
- Condition: Failed
- Location: Fuel Quantity
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF FUEL QUANTITY GUAGE LOST POWER, RECYCLED QUANTITY CIRCUIT BREAKER 3 TIMES, QUANTITY INDICATOR CAME ON AND AT THE SAME TIME RT TRANSFER PUMP CAUTION ILLUMINATED.  RECYCLED RT PUMP CIRCUIT BREAKER BUT COULD NOT EXTINGUISH TRANSFER PUMP LIGHT.  QUANTITY GUAGE FAILED AGAIN BEFORE LANDING.  MAINTENANCE REPLACED FUEL QUANTITY INDICATOR PN 407375006101 SYSTEM CHECKED GOOD AIRCRAFT RETURNED TO SERVICE.
